# SDR RRXA98171

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TOOL DAMAGE TO LEFT WING, LEADING EDGE LOWER SKIN AT XFS=285 AND XFS=526.  FABRICATED AND INSTALLED REPAIR DOUBLER TO XFS=285 AND 526, IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04457.
